An asymptotic approach to progressive censoring

Hofmann, Glenn, Cramer, Erhard, Balakrishnan, N., Kunert, Gerd . Journal of Statistical Planning and Inference 2005. 130 (1--2) :207-227

Locate this article in:

Bibtex

@article{CIS-239007,
  Author = {Hofmann, Glenn and Cramer, Erhard and Balakrishnan, N. and Kunert, Gerd},
  Title = {An asymptotic approach to progressive censoring},
  Journal = {Journal of Statistical Planning and Inference},
  Volume = {130},
  Number = {1--2},
  Year = {2005},
  Pages = {207--227},
  Keywords = {Order statistics, Normal distribution, Weibull distribution, Extreme value distribution, Generalized variance, Best linear estimation, optimal censoring scheme}
}

Similar articles